# SDR AALA201711289006

- Difficulty date: November 27, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 31,957 hours, 11,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR PRESSURE CAUTION ON FLIGHT ATTENDANT CIDS PANEL.  SERVICED THE DOOR DAMPER CYLINDER IAW AMM 52-22-00.  OPS CHECKED GOOD.
